Almost periodic solutions of second order neutral differential equations with functional response on piecewise constant argument


AKHMET M.

Discontinuity, Nonlinearity, and Complexity, vol.2, no.4, pp.369-388, 2013 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 4
  • Publication Date: 2013
  • Doi Number: 10.5890/dnc.2013.11.006
  • Journal Name: Discontinuity, Nonlinearity, and Complexity
  • Journal Indexes: Scopus
  • Page Numbers: pp.369-388
  • Keywords: Bohr almost periodic solutions, Exponential stability, Functional differential equations, Neutral equations, Piecewise constant argument
  • Middle East Technical University Affiliated: Yes

Abstract

© 2013 L & H Scientific Publishing, LLC.We consider second order functional differential equations with generalized piecewise constant argument. Conditions for existence, uniqueness and stability of Bohr almost periodic solutions are defined. Appropriate examples which illustrate the results are provided.